# SDR RRXA97196

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE VERY SLOW TO SPOOL AT TAKEOFF AND COULD NOT MAINTAIN MAX POWER DUE HIGH EGT.  IN CRUISE EGT AVERAGED 46DEG HIGHER.  DURING GROUND RUN OF NR 4 ENGINE, ALL INDICATIONS WERE NORMAL.  NO DEFECTS NOTED AT TAKEOFF POWER OR OTHER ENGINE SETTINGS.  OKAY FOR CONTINUED SERVICE.
